Volume 56, Number 1
Previous Issue Next Issue

Lin Yang & Shengliang Yang

10.4208/jms.v56n1.23.01

J. Math. Study, 56 (2023), pp. 1-17.

Preview Full PDF 1731 281636 Abstract

Douadi Drihem

10.4208/jms.v56n1.23.02

J. Math. Study, 56 (2023), pp. 18-92.

Preview Full PDF 1983 281219 Abstract

Wei Meng & Jiakuan Lu

10.4208/jms.v56n1.23.03

J. Math. Study, 56 (2023), pp. 93-102.

Preview Full PDF 1669 279812 Abstract

Zhiqiang Yu & Ying Zheng

10.4208/jms.v56n1.23.04

J. Math. Study, 56 (2023), pp. 103-110.

Preview Full PDF 1580 277949 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard